# SDR 9503349962

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-32
- Aircraft serial: 47362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION IN DSM.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
